# SDR CA130603013

- Difficulty date: June 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 12,536 hours
- Engine: Pwa R985AN14B
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Condition: Failed
- Location: Rt Magneto
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PHENOLIC INTERNAL GEAR STRIPPED INSIDE MAGNETO.
